Bartosz Bieganowski
Bartosz Bieganowski
Zweryfikowany adres z mat.umk.pl - Strona główna
Cytowane przez
Cytowane przez
Normalized ground states of the nonlinear Schrödinger equation with at least mass critical growth
B Bieganowski, J Mederski
Journal of Functional Analysis 280 (11), 108989, 2021
Nonlinear Schr\" odinger equations with sum of periodic and vanishing potentials and sign-changing nonlinearities
B Bieganowski, J Mederski
Communications on Pure and Applied Analysis 17 (1), 143-161, 2016
Non-local to local transition for ground states of fractional Schrödinger equations on bounded domains
B Bieganowski, S Secchi
Solutions of the fractional Schr\" odinger equation with a sign-changing nonlinearity
B Bieganowski
Journal of Mathematical Analysis and Applications 450 (1), 461-479, 2017
Solutions to a nonlinear Maxwell equation with two competing nonlinearities in
B Bieganowski
arXiv preprint arXiv:2010.02000, 2020
The fractional Schrödinger equation with Hardy-type potentials and sign-changing nonlinearities
B Bieganowski
Nonlinear Analysis 176, 117-140, 2018
Boundedness of solutions to the critical fully parabolic quasilinear one‐dimensional Keller–Segel system
B Bieganowski, T Cieślak, K Fujie, T Senba
Mathematische Nachrichten 292 (4), 724-732, 2019
Normalized solutions to at least mass critical problems: singular polyharmonic equations and related curl-curl problems
B Bieganowski, J Mederski, J Schino
arXiv preprint arXiv:2212.12361, 2022
Systems of coupled Schrödinger equations with sign-changing nonlinearities via classical Nehari manifold approach
B Bieganowski
Complex Variables and Elliptic Equations 64 (7), 1237-1256, 2019
Semirelativistic Choquard equations with singular potentials and general nonlinearities arising from Hartree–Fock theory
F Bernini, B Bieganowski, S Secchi
Nonlinear Analysis 217, 112738, 2022
Bound states for the Schr\"{o} dinger equation with mixed-type nonlinearites
B Bieganowski, J Mederski
arXiv preprint arXiv:1905.04542, 2019
The semirelativistic Choquard equation with a local nonlinear term
B Bieganowski, S Secchi
arXiv preprint arXiv:1805.05628, 2018
Time-zero limits of Kaden's spirals and 2D Euler
B Bieganowski, T Cieślak, J Siemianowski
arXiv preprint arXiv:2305.15356, 2023
Generalized linking-type theorem with applications to strongly indefinite problems with sign-changing nonlinearities
F Bernini, B Bieganowski
Calculus of Variations and Partial Differential Equations 61 (5), 182, 2022
Schr\"{o} dinger-type equations with sign-changing nonlinearities: a survey
B Bieganowski
arXiv preprint arXiv:1810.01754, 2018
Semiclassical states for the curl-curl problem
B Bieganowski, A Konysz, J Mederski
arXiv preprint arXiv:2312.03658, 2023
Elliptic problems with mixed nonlinearities and potentials singular at the origin and at the boundary of the domain
B Bieganowski, A Konysz
Journal of Fixed Point Theory and Applications 25 (4), 83, 2023
Magnetostatic levitation and two related linear pdes in unbounded domains
B Bieganowski, J Siemianowski, T Cieślak
Reports on Mathematical Physics 92 (2), 135-144, 2023
On-line interval graphs coloring—Modification of the First-Fit algorithm and its performance ratio
B Bieganowski
Discrete Mathematics, Algorithms and Applications 14 (08), 2250042, 2022
Note on semiclassical states for the Schrödinger equation with nonautonomous nonlinearities
B Bieganowski, J Mederski
Applied Mathematics Letters 88, 149-155, 2019
Nie można teraz wykonać tej operacji. Spróbuj ponownie później.
Prace 1–20